MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70070
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Operates Differently Than Expected (2913); Physical Property Issue (3008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is still in waiting for the arrival of the iv set.
 
Event or Problem Description
The user reported an iv set leaking issue."we shipped our customer 2 cases of your item # b2-70070.There is an inconsistency in the product you are providing.If you look at the photo attached you can see that there is difference in packaging for the same item.The item on the left is of poor quality and is leaking.The item in the clear packaging on the right is showing no signs of quality concerns.You provided us with the poor quality item on the left." the two types of iv sets are actually manufactured by two different contract suppliers of zyno medical.No patient injury or harm occurred for this case.
 
Additional Manufacturer Narrative
Zyno medical customer service representative received the update from the customer on 08/15/2017 that the affected device was not available for return.The customer reported that "we have not been able to get the iv sets back from the customer at this point, so i will have to say no to us returning the faulty lot." thus, the manufacturer was unable to confirm the reported issue.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00240).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6690609
Report Number3006575795-2017-00240
Device Sequence Number16161018
Product Code FPA
UDI-Device Identifier00814371020143
UDI-Public00814371020143
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70070
Device Catalogue NumberB2-70070
Device Lot Number1601007
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2017
Supplement Date Received by Manufacturer07/03/2017
Initial Report FDA Received Date07/06/2017
Supplement Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1